Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 71, NWS Pittsburgh, PA

June 21, 20215 counties in Pennsylvania; Brooke County, Marshall County, Ohio County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 21, 2021, 3:53 PM EDT for 5 counties in Pennsylvania; Brooke County, Marshall County, Ohio County, West Virginia. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 3:53 PM EDT (19:53 UTC)
Expired
Jun 21, 2021, 4:30 PM EDT
In force
37 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegheny County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Marshall County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 50 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:59 PM EDTTSTM WND DMGWashington, PAWIDESPREAD TREES DOWN ACROSS THE COUNTY; ABOUT 20 DIFFERENT CALLS MADE TO 911.
Jun 21, 4:28 PM EDTTSTM WND DMG1 Nne West Zollarsville, PAREPORT OF TREES DOWN ON WIRE. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 12:31 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
931 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

153 
WUUS51 KPBZ 211953
SVRPBZ
PAC003-051-059-125-129-WVC009-051-069-212030-
/O.NEW.KPBZ.SV.W.0071.210621T1953Z-210621T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
353 PM EDT Mon Jun 21 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southern Washington County in southwestern Pennsylvania...
  South central Allegheny County in southwestern Pennsylvania...
  Western Westmoreland County in southwestern Pennsylvania...
  North central Greene County in southwestern Pennsylvania...
  Northwestern Fayette County in southwestern Pennsylvania...
  Ohio County in northern West Virginia...
  Marshall County in northern West Virginia...
  Brooke County in northern West Virginia...

* Until 430 PM EDT.

* At 353 PM EDT, a severe thunderstorm was located near Valley Grove,
  moving east at 90 mph.

  HAZARD...Wind gusts to 60 mph.

  SOURCE...Radar.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Washington...                     Jefferson Hills...
  Monessen...                       California...
  Donora...                         Monongahela...
  Charleroi...                      Wolfdale...
  McGovern...                       Bentleyville...
  Brownsville...                    East Washington...

This includes the following highways...
  Interstate 70 in West Virginia between mile markers 13 and 14.
  Interstate 70 in Pennsylvania between mile markers 0 and 44.
  Interstate 79 in Pennsylvania between mile markers 22 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3997 8055 4019 8054 4026 7992 4004 7972
TIME...MOT...LOC 1953Z 262DEG 78KT 4011 8050 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
996 
WWUS51 KPBZ 212010
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
410 PM EDT Mon Jun 21 2021

WVC009-212020-
/O.CAN.KPBZ.SV.W.0071.000000T0000Z-210621T2030Z/
Brooke WV-
410 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR BROOKE COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Pennsylvania...and northern West Virginia.

LAT...LON 3997 8055 4011 8054 4021 8032 4026 7992
      4004 7972
TIME...MOT...LOC 2010Z 270DEG 78KT 4015 8002 

$$

PAC003-051-059-125-129-WVC051-069-212030-
/O.CON.KPBZ.SV.W.0071.000000T0000Z-210621T2030Z/
Washington PA-Allegheny PA-Westmoreland PA-Greene PA-Fayette PA-
Ohio WV-Marshall WV-
410 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN WASHINGTON...SOUTH CENTRAL ALLEGHENY...WESTERN
WESTMORELAND...NORTH CENTRAL GREENE...NORTHWESTERN FAYETTE...OHIO AND
MARSHALL COUNTIES...

At 410 PM EDT, a severe thunderstorm was located over Bentleyville,
or 7 miles south of Gastonville, moving east at 90 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Washington...                     Jefferson Hills...
Monessen...                       California...
Donora...                         Monongahela...
Charleroi...                      Wolfdale...
Bentleyville...                   Brownsville...
East Washington...                Perryopolis...

This includes the following highways...
  Interstate 70 in West Virginia between mile markers 13 and 14.
  Interstate 70 in Pennsylvania between mile markers 0 and 44.
  Interstate 79 in Pennsylvania between mile markers 22 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has produced damaging wind and large hail. Move indoors
and stay away from windows!

Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3997 8055 4011 8054 4021 8032 4026 7992
      4004 7972
TIME...MOT...LOC 2010Z 270DEG 78KT 4015 8002 

HAIL...<.75IN
WIND...60MPH
 
$$
637 
WWUS51 KPBZ 212020
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
420 PM EDT Mon Jun 21 2021

WVC051-069-212030-
/O.CAN.KPBZ.SV.W.0071.000000T0000Z-210621T2030Z/
Ohio WV-Marshall WV-
420 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR OHIO AND MARSHALL COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Pennsylvania.

LAT...LON 4000 8047 4006 8035 4009 8025 4026 7993
      4026 7992 4011 7979 4002 7995 3998 8041
TIME...MOT...LOC 2020Z 277DEG 54KT 4011 8002 

$$

PAC003-051-059-125-129-212030-
/O.CON.KPBZ.SV.W.0071.000000T0000Z-210621T2030Z/
Washington PA-Allegheny PA-Westmoreland PA-Greene PA-Fayette PA-
420 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN WASHINGTON...SOUTH CENTRAL ALLEGHENY...SOUTHWESTERN
WESTMORELAND...NORTH CENTRAL GREENE AND NORTHWESTERN FAYETTE
COUNTIES...

At 420 PM EDT, a severe thunderstorm was located over Bentleyville,
or 11 miles south of Gastonville, moving east at 60 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Jefferson Hills...                Monessen...
California...                     Donora...
Monongahela...                    Charleroi...
Bentleyville...                   New Eagle...
North Belle Vernon...             Wickerham Manor-Fisher...
Baidland...                       North Charleroi...

This includes the following highways...
  Interstate 70 in Pennsylvania near mile marker 25, and between 
  mile markers 27 and 44.
  Interstate 79 in Pennsylvania between mile markers 22 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has produced damaging wind and large hail. Move indoors
and stay away from windows!

Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4000 8047 4006 8035 4009 8025 4026 7993
      4026 7992 4011 7979 4002 7995 3998 8041
TIME...MOT...LOC 2020Z 277DEG 54KT 4011 8002 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:53 PM EDT, 3 hours earlier.

Area forecast discussion, Jun 21, 12:53 PM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1253 PM EDT Mon Jun 21 2021

.SYNOPSIS...
Thunderstorms, potentially strong to severe, are expected this
afternoon and early evening with a crossing cold front. Cooler and
dry conditions expected Tuesday followed by a warming trend through
the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Sfc low pressure across the Great Lakes will shift northeastward
into southern Ontario as a trailing cold front crosses the upper
Ohio Valley today. Convection ahead of the front is already underway
and with ML CAPE values in excess of 2000 J/kg, 35kts, effective
shear, and steep low level lapse rates, severe weather will be
possible with damaging winds the primary threat. Tornadoes will also
be possible with discreet storms as latest hodographs and expected
storm motion will be ideal for streamwise vorticity into storms.
Large hail isn't completely out of the question with discreet cells
ahead of the front but 50dbz cores would need to be at least 35kft or
so before that became a possibility. A Severe Thunderstorm Watch has
been issued for the entire forecast area and runs until 7PM this
evening.

Minor flooding is also possible given high PWATs, but quick storm
motion should prevent more widespread concerns.

Storms will end with FROPA this evening followed by post- frontal
showers overnight.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
Dry and seasonably cool conditions expected Tuesday in the wake of
the front with afternoon temperatures in the 60s for most of the
area, and lows dipping into the 40s Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Building sfc high pressure will promote continued dry weather through
the work week under relatively low amplitude ern CONUS troughing.
High temperatures will rapidly moderate back into the 80s by
Thursday.

The next rain chance will come with the progged approach of a weekend
long wave trough.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A shortwave trough and sfc cold front will approach and pass the
region through tonight and provide increased chances for showers and
thunderstorms. Timing for convection should peak during the aftn
just ahead of a prefrontal trough associated with a SW to W wind
wind shift, with any thunderstorms capable of producing erratic,
gusty wind and rapidly lower vsbys. Conditions will generally dry out
after the prefrontal trough passage, though iso/sct showers will
remain possible as the cold front passes shortly thereafter.

Showers will dissipate after cold fropa, but the lagging upper trough
may maintain light rain S/E of PIT into Tuesday morning. MVFR to
localized IFR cigs are likely overnight amid strong cold advection.
Diurnal heating/mixing of drier air with developing high pressure
will return most terminals to VFR by Tuesday aftn.

.Outlook...
VFR conditions are likely for much of the week under the influence of
high pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jun 21, 3:20 PM EDT, 33 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
320 PM EDT Mon Jun 21 2021

OHZ049-050-058-059-068-069-PAZ008-009-014>016-020>023-029-031-
073>076-WVZ001>004-012-021-509>514-221930-
Harrison-Jefferson OH-Guernsey-Belmont-Noble-Monroe-Venango-Forest-
Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-Indiana-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-
Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
320 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048-057-PAZ007-013-221930-
Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-Mercer-Lawrence-
320 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and southwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jun 21, 3:26 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
326 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     FOX CHAPEL              40.53N  79.89W
06/21/2021                   ALLEGHENY          PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER PBZ2101746

AMILLER
Local storm report, Jun 21, 3:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
340 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     OHIOVILLE               40.68N  80.48W
06/21/2021                   BEAVER             PA   SOCIAL MEDIA

            NUMEROUS TREES DOWN AND POWER OUTAGES REPORTED

&&

EVENT NUMBER PBZ2101747

07
Local storm report, Jun 21, 3:42 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TSTM WND DMG     1 NE CALCUTTA           40.69N  80.56W
06/21/2021                   COLUMBIANA         OH   SOCIAL MEDIA

            NUMEROUS TREES DOWN

&&

EVENT NUMBER PBZ2101748

07
Special weather statement, Jun 21, 3:47 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
347 PM EDT Mon Jun 21 2021

PAZ021-029-031-073-075-212015-
Greene-Westmoreland-Washington-Allegheny-Fayette-
347 PM EDT Mon Jun 21 2021

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND AND
HEAVY RAIN WILL AFFECT SOUTHEASTERN WASHINGTON...SOUTHEASTERN
ALLEGHENY...SOUTHWESTERN WESTMORELAND...NORTHEASTERN GREENE AND
NORTHWESTERN FAYETTE COUNTIES...

At 347 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Bethel Park to near Washington. Movement
was southeast at 35 mph.

Wind gusts up to 45 mph are possible with these storms.

Locations impacted include...
Bethel Park...                    McMurray...
McKeesport...                     Washington...
Gastonville...                    West Mifflin...
Baldwin...                        Upper St. Clair...
Whitehall...                      South Park Township...
Jefferson Hills...                Brentwood...

This includes the following highways...
  Interstate 70 in Pennsylvania between mile markers 20 and 54.
  Pennsylvania Turnpike between mile markers 71 and 74.
  Interstate 79 in Pennsylvania between mile markers 23 and 35.

Torrential rainfall also is occurring with these storms and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4025 7960 3991 8006 4009 8030 4038 8000
TIME...MOT...LOC 1947Z 308DEG 32KT 4031 8006 4012 8029
Local storm report, Jun 21, 3:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
350 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     LOWER BURRELL           40.58N  79.71W
06/21/2021                   WESTMORELAND       PA   911 CALL CENTER

            NUMEROUS TREES DOWN

&&

EVENT NUMBER PBZ2101749

07
Local storm report, Jun 21, 3:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
351 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     WEIRTON                 40.40N  80.56W
06/21/2021                   HANCOCK            WV   SOCIAL MEDIA

            TREE DOWN ON OAK STREET

0310 PM     TSTM WND DMG     1 N WEXFORD             40.65N  80.05W
06/21/2021                   ALLEGHENY          PA   NWS EMPLOYEE

            TREES DOWN ACROSS WARRENDALE-BANE ROAD

0317 PM     TSTM WND DMG     BEECH BOTTOM            40.23N  80.65W
06/21/2021                   BROOKE             WV   SOCIAL MEDIA

            POWER LINES DOWN ON PARK AVE

&&

EVENT NUMBER PBZ2101751
EVENT NUMBER PBZ2101752
EVENT NUMBER PBZ2101753

AMILLER

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:55 PM EDTSpecial Weather StatementPBZArmstrong20 min
Jun 21, 7:27 AM EDTSpecial Weather StatementPBZLawrence, Mercer33 min
Jun 21, 1:57 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence48 min
Jun 21, 2:08 PM EDTSevere Thunderstorm WarningPBZFayette22 min
Jun 21, 2:15 PM EDTSevere Thunderstorm WarningPBZMercer, Venango30 min
Jun 21, 2:21 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence24 min
Jun 21, 2:37 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence, Washington23 min
Jun 21, 2:45 PM EDTSevere Thunderstorm WarningPBZForest, Venango30 min
Jun 21, 2:51 PM EDTTornado WarningPBZAllegheny, Beaver, Butler9 min
Jun 21, 2:55 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Westmoreland35 min
Jun 21, 2:58 PM EDTTornado WarningPBZAllegheny, Butler17 min
Jun 21, 3:00 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington30 min
Jun 21, 3:21 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland24 min
Jun 21, 3:25 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Westmoreland35 min
Jun 21, 3:29 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington46 min
Jun 21, 3:37 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Jefferson, Westmoreland23 min
Jun 21, 3:45 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland45 min
Jun 21, 3:47 PM EDTSpecial Weather StatementPBZWashington28 min
Jun 21, 3:55 PM EDTAreal Flood AdvisoryPBZAllegheny, Westmoreland111 min
Jun 21, 3:55 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland35 min
Jun 21, 3:57 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson33 min
Jun 21, 4:05 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland25 min
Jun 21, 4:13 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland32 min
Jun 21, 4:18 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland27 min
Jun 21, 4:19 PM EDTSevere Thunderstorm WarningPBZGreene, Washington41 min
Jun 21, 4:27 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland33 min
Jun 21, 4:28 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland32 min
Jun 21, 4:41 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland49 min
Jun 21, 4:43 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland32 min
Jun 21, 4:57 PM EDTSevere Thunderstorm WarningPBZGreene29 min
Jun 21, 5:03 PM EDTTornado WarningPBZGreene6 min
Jun 21, 5:08 PM EDTAreal Flood AdvisoryPBZFayette, Greene, Washington, Westmoreland3 hr
Jun 21, 6:39 PM EDTAreal Flood AdvisoryPBZAllegheny, Greene, Washington, Westmoreland2 hr
Jun 21, 6:43 PM EDTSpecial Weather StatementPBZFayette32 min
Jun 21, 7:23 PM EDTFlash Flood WarningPBZAllegheny, Fayette, Washington, Westmoreland3 hr
Jun 21, 7:46 PM EDTAreal Flood WarningPBZFayette, Greene, Washington, Westmoreland3 hr
Jun 21, 1:24 PM EDTSpecial Weather StatementPBZMarion36 min
Jun 21, 1:51 PM EDTSpecial Weather StatementPBZPreston24 min
Jun 21, 5:05 PM EDTAreal Flood AdvisoryPBZMarshall3 hr
Jun 21, 5:41 PM EDTSpecial Weather StatementPBZMarion, Monongalia34 min
Jun 21, 6:07 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia, Preston23 min
Jun 21, 6:12 PM EDTAreal Flood AdvisoryPBZMarshall, Ohio2 hr
Jun 21, 6:26 PM EDTSpecial Weather StatementPBZPreston34 min
Jun 21, 6:56 PM EDTFlash Flood WarningPBZMonongalia2 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.